Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
JSJ decompositions of quadratic Baumslag–Solitar groups

Juan Alonso

Algebraic & Geometric Topology 12 (2012) 2027–2047
Bibliography
1 M Bestvina, M Feighn, Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449 MR1091614
2 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
3 M J Dunwoody, M E Sageev, JSJ-splittings for finitely presented groups over slender groups, Invent. Math. 135 (1999) 25 MR1664694
4 M J Dunwoody, E L Swenson, The algebraic torus theorem, Invent. Math. 140 (2000) 605 MR1760752
5 M Forester, Deformation and rigidity of simplicial group actions on trees, Geom. Topol. 6 (2002) 219 MR1914569
6 M Forester, On uniqueness of JSJ decompositions of finitely generated groups, Comment. Math. Helv. 78 (2003) 740 MR2016693
7 K Fujiwara, P Papasoglu, JSJ-decompositions of finitely presented groups and complexes of groups, Geom. Funct. Anal. 16 (2006) 70 MR2221253
8 V Guirardel, G Levitt, JSJ decompositions : definitions, existence and uniqueness I : The JSJ deformation space arXiv:0911.3173
9 V Guirardel, G Levitt, JSJ decompositions : definitions, existence and uniqueness II : Compatibility and acylindricity arXiv:1002.4564
10 V Guirardel, G Levitt, A general construction of JSJ decompositions, from: "Geometric group theory" (editors G N Arzhantseva, L Bartholdi, J Burillo, E Ventura), Trends Math., Birkhäuser (2007) 65 MR2395790
11 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
12 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
13 P H Kropholler, An analogue of the torus decomposition theorem for certain Poincaré duality groups, Proc. London Math. Soc. 60 (1990) 503 MR1044309
14 E Rips, Z Sela, Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Ann. of Math. 146 (1997) 53 MR1469317
15 P Scott, G A Swarup, Regular neighbourhoods and canonical decompositions for groups, 289, Soc. Math. France (2003) MR2032389
16 Z Sela, Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie groups. II, Geom. Funct. Anal. 7 (1997) 561 MR1466338
17 J P Serre, Trees, Springer (1980) MR607504
18 J Stallings, Group theory and 3–dimensional manifolds, 4, Yale Univ. Press (1971) MR0415622
19 H Wilton, One-ended subgroups of graphs of free groups with cyclic edge groups, Geom. Topol. 16 (2012) 665
20 H Zieschang, E Vogt, H D Coldewey, Surfaces and planar discontinuous groups, 835, Springer (1980) MR606743